University of Adelaide Library

Adelaide Research and Scholarship : Schools and Disciplines : School of Mathematical Sciences : Pure Mathematics : Pure Mathematics Publications

Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/44190

Type: Journal article
Title: Euler characteristics and chromatic polynomials
Author: Eastwood, Michael George
Huggett, Stephen
Citation: European Journal of Combinatorics, 2007; 28 (6):1553-1560
Publisher: Academic Press
Issue Date: 2007
ISSN: 0195-6698
School/Discipline: School of Mathematical Sciences : Pure Mathematics
Statement of
Responsibility: 
Michael Eastwood and Stephen Huggett
Description: Copyright © 2006 Elsevier Ltd All rights reserved.
RMID: 0020072286
DOI: 10.1016/j.ejc.2006.09.005
Description (link): http://www.elsevier.com/wps/find/journaldescription.cws_home/622824/description#description
Appears in Collections:Pure Mathematics Publications
View citing articles in: Web of Science
Google Scholar
Scopus

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

© 2008 The University of Adelaide
library@adelaide.edu.au
CRICOS Provider Number 00123M
Service Charter | Copyright | Privacy | Disclaimer